Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 404, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2009, 5:22 PM CDT for Carroll County, Mississippi. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2009, 5:22 PM CDT (22:22 UTC)
- Expired
- Jun 13, 2009, 6:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Carroll County, MS
The radar
The Columbus AFB radar (KGWX), 146 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 5:27 PM CDT | HAIL 1 | 4 W Elliott, MS | PENNY TO QUARTER SIZED HAIL ALONG I-55. |
| Jun 13, 6:00 PM CDT | HAIL 0.88 | 2 N Malmaison, MS | |
| Jun 13, 6:04 PM CDT | HAIL 0.75 | Carrollton, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2381 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 132222
SVRJAN
MSC015-132315-
/O.NEW.KJAN.SV.W.0404.090613T2222Z-090613T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CDT SAT JUN 13 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 615 PM CDT
* AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF JEFFERSON MOVING SOUTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TEOC BY 535 PM CDT...
JEFFERSON BY 550 PM CDT...
MALMAISON BY 600 PM CDT...
NORTH CARROLLTON BY 615 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3367 8978 3344 8979 3353 9006 3368 9005
3369 8984 3368 8979
TIME...MOT...LOC 2222Z 320DEG 10KT 3367 9000
$$
CME3 follow-up statements
000
WWUS54 KJAN 132236
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT SAT JUN 13 2009
MSC015-132315-
/O.CON.KJAN.SV.W.0404.000000T0000Z-090613T2315Z/
CARROLL MS-
536 PM CDT SAT JUN 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN CARROLL COUNTY...
AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JEFFERSON MOVING SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MALMAISON BY 545 PM CDT...
NORTH CARROLLTON BY 555 PM CDT...
CARROLLTON BY 600 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.
&&
LAT...LON 3367 8978 3344 8979 3353 9006 3368 9005
3369 8984 3368 8979
TIME...MOT...LOC 2236Z 331DEG 14KT 3359 8995
$$
CME000 WWUS54 KJAN 132248 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 548 PM CDT SAT JUN 13 2009 MSC015-132315- /O.CON.KJAN.SV.W.0404.000000T0000Z-090613T2315Z/ CARROLL MS- 548 PM CDT SAT JUN 13 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHERN CARROLL COUNTY... AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MALMAISON MOVING SOUTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MALMAISON BY 555 PM CDT... CARROLLTON AND NORTH CARROLLTON BY 605 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. && LAT...LON 3363 8979 3344 8979 3353 9006 3364 9005 TIME...MOT...LOC 2248Z 331DEG 14KT 3357 8997 $$ CME
000 WWUS54 KJAN 132258 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 558 PM CDT SAT JUN 13 2009 MSC015-132315- /O.CON.KJAN.SV.W.0404.000000T0000Z-090613T2315Z/ CARROLL MS- 558 PM CDT SAT JUN 13 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHERN CARROLL COUNTY... AT 558 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NORTH CARROLLTON MOVING SOUTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CARROLLTON AND NORTH CARROLLTON BY 605 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR NORTHERN MISSISSIPPI. && LAT...LON 3357 8980 3344 8979 3353 9006 3359 9006 TIME...MOT...LOC 2258Z 336DEG 14KT 3353 8996 $$ CME
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:50 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 13, 2:50 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 250 PM CDT SAT JUN 13 2009 .SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...LATEST SATELLITE IMAGERY SHOWS A STRONG MID TO UPPER RIDGE CENTERED OVER SOUTH TEXAS. ALSO SEE SOME ACTIVITY DEVELOPING OVER THE NORTH...MOVING SOUTHEAST. LATEST SATELLITE SHOWS THE BEST MOISTURE CONVERGENCE OVER THE NORTH AND EAST. FOR TONIGHT...A WEAK DISTURBANCE WILL COME THROUGH THROUGH THE REGION OVERNIGHT FROM THE NORTHWEST. WITH THE INFLUENCE OF THE UPPER RIDGE ONLY EXPECTING ISOLATED CONVECTION. A FEW OF THE STORMS IN THE NORTH AND EAST COULD BE ON THE STRONG SIDE. WILL CONFINE THE ISOLATED POPS ACROSS THE NORTHWEST AFTER MIDNIGHT. LOCAL WRF AND NATIONAL WRF MODELS SHOW A RATHER QUIET NIGHT...BUT ISOLATED CONVECTION IS NOT OUT OF THE QUESTION. IT WILL BE ANOTHER HUMID NIGHT WITH LOWS FROM THE UPPER 60S TO LOWER 70S...WHICH IS CLOSE TO MOS GUIDANCE. FOR SUNDAY...ANOTHER WEAK DISTURBANCE WILL COME THROUGH THE REGION...BUT ONCE AGAIN ONLY EXPECTING ISOLATED CONVECTION ALONG AND NORTH OF INTERSTATE 20. BEST LOW SCATTERED POPS WILL BE ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. COULD STILL BE A FEW ISOLATED STRONG TO SEVERE STORMS AROUND THE 82 CORRIDOR ON SUNDAY. HIGHS WILL BE IN THE LOWER TO MIDDLE 90S. PREFERRED THE CURRENT FORECAST. AS MODELS TRY TO WARM INTO THE MIDDLE 90S TOO QUICKLY. FOR SUNDAY NIGHT...THE UPPER RIDGE BUILDS INTO THE REGION AS THE CENTER MOVES TOWARD SOUTHWEST LOUISIANA. THIS WILL LIMIT CHANCES OF ISOLATED CONVECTION IN THE NORTHEAST THIRD DURING THE NIGHT. PREFERRED CURRENT FORECAST POPS AS MODELS TRY TO DRY THE REGION OUT TOO QUICKLY. LOWS WILL ONCE AGAIN BE IN THE UPPER 60S TO LOWER 70S...WHICH IS CLOSE TO MOS GUIDANCE. FOR MONDAY AND MONDAY NIGHT...THE INFLUENCE OF THE UPPER RIDGE WILL HINDER ANY RAIN CHANCES. SO PUT IN ISOLATED POPS ACROSS THE EXTREME NORTH AND LEFT MONDAY NIGHT DRY. HIGHS ON MONDAY WILL BE IN THE LOWER TO MIDDLE 90S...WENT WITH CURRENT FORECAST OVER WARMER MODEL TEMPS. LOWS MONDAY NIGHT WILL BE IN THE UPPER 60S TO LOWER 70S...WHICH IS CLOSE TO MOS GUIDANCE./17/ ./PREVIOUS LONG TERM DISCUSSION...TUESDAY THROUGH SATURDAY. THE PATTERN DOES NOT CHANGE MUCH OVER THE NEXT 7 DAYS. THE UPPER RIDGE REMAINS OVER THE SOUTHWEST AND THE SURFACE HIGH OVER THE GULF WILL KEEP THE AREA HOT AND DRY FOR THE MOST PART. THE STALLED BOUNDARY REMAINS JUST NORTH OF THE CWA AND WILL CONTINUE TO BE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT. STORM COMPLEXES WILL CONTINUE TO DEVELOP AND TRACK SOUTHEAST TOWARD THE AREA THROUGH THE WEEKEND. THE SURFACE HIGH BUILDS IN FROM THE SOUTH AROUND TUESDAY AND THE AREA REMAINS DRY FOR THE REST OF THE WEEK. THE SURFACE RIDGE SHIFTS BACK AND FORTH THROUGH THE WEEK AND FLATTENS AROUND SATURDAY. A DEEPENING LOW PRESSURE SYSTEM MOVING THROUGH CENTRAL CANADA WILL DRAG A COLD FRONT THROUGH THE AREA FOR THE WEEKEND...BUT THE RAIN CHANCES SEEM SMALL. GUIDANCE TEMPERATURES REMAIN WELL ABOVE NORMAL...WITH HIGHS IN THE MID AND UPPER 90S. LOWERED HIGHS NEARLY EVERY AFTERNOON ABOUT 2 DEGREES EVERYWHERE. WITH NO CHANGES IN THE AIRMASS...WITH ALL OF THE MOISTURE...NOT CONFIDENT TEMPERATURES WILL GET ABOVE LOWER 90S. STUCK WITH GUIDANCE POPS. THERE WERE SLIGHT CHANCE VALUES IN SEVERAL AFTERNOONS...MAINLY ACROSS THE NORTH. IT IS UNCLEAR WHY THE MODEL IS SUGGESTING RAIN CHANCES WILL SHIFT TO THE SOUTH. VALUES WERE LOW AROUND 20 PERCENT OR LESS...SO STUCK WITH THE SLIGHT CHANCE VALUES THROUGH THE PERIOD. && .AVIATION...ISOLATED THUNDERSTORMS ARE POSSIBLE AT SITES GLH/GWO/GTR/CBM/JAN/MEI/HKS THROUGH MID TO LATE EVENING...WITH GREATEST CHANCES OF OCCURRENCE AT GWO/GTR/CBM. IFR CONDITIONS AND SEVERE TURBULENCE CAN BE EXPECTED IN ASSOCIATION WITH ANY OF THESE STORMS BECAUSE OF THE POTENTIAL FOR VIGOROUS CONVECTION. OTHERWISE...A WEAK BOUNDARY DRAPED ACROSS NORTHEAST MISSISSIPPI WILL BE A FOCUS OF VARIABLE SURFACE WINDS AND PATCHY NOCTURNAL LOW CLOUDS (MVFR/IFR) THROUGH TOMORROW. DAYTIME CU BASES WILL BE ALMOST ENTIRELY ABOVE 3 KFT WITH ONLY VERY PATCHY OCCURRENCES OF LIGHT FOG (MVFR) ANTICIPATED LATE TONIGHT AWAY FROM MENTIONED BOUNDARY. ISOLATED CONVECTION WILL AGAIN BE POSSIBLE TOMORROW AND TOMORROW EVENING IN AT LEAST SITES GWO/GTR/CBM. /BB/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 13, 2:34 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 234 PM CDT SAT JUN 13 2009 MSZ018-019-025>039-042>046-050>052-141945- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-SCOTT- NEWTON-LAUDERDALE- 234 PM CDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MISSISSIPPI AND PORTIONS OF EXTREME SOUTHEAST ARKANSAS AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON THROUGH MIDNIGHT ALONG AND NORTH OF A DERMOTT ARKANSAS...TO CANTON MISSISSIPPI...TO MERIDIAN MISSISSIPPI LINE. THESE STORMS WILL HAVE THE POTENTIAL FOR PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH. CHANCES FOR STORMS WILL BE GREATEST NORTH OF A DEKALB MISSISSIPPI TO GREENWOOD MISSISSIPPI LINE. IN THESE LATTER AREAS THE POTENTIAL TRAINING OF STORMS WILL ALSO BRING THE RISK OF LOCALIZED HEAVY RAIN AND ASSOCIATED PONDING WATER...OR EVEN FLASH FLOODING. THE AIR MASS OVER THE REGION REMAINS HUMID AND UNSTABLE. THE REMNANTS OF A FRONT...ALONG WITH COOL POOLS OF AIR LEFT BY THUNDERSTORMS EARLY SATURDAY...WILL PROVIDE SUFFICIENT LIFT TO INITIATE THUNDERSTORM DEVELOPMENT. EXPECT MOST...OR ALL...OF THE THUNDERSTORM ACTIVITY TO END BY MIDNIGHT. ADDITIONAL ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH SUNDAY EVENING ACROSS PORTIONS OF NORTHERN AND EASTERN MISSISSIPPI...MAINLY ALONG AND NORTH OF A GRENADA TO MERIDIAN LINE. PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH WILL AGAIN BE THE MAIN RISKS. HOWEVER...THE POTENTIAL TRAINING OF STORMS WILL AGAIN BRING THE RISK OF LOCALIZED HEAVY RAIN AND ASSOCIATED PONDING WATER...OR EVEN FLASH FLOODING...TO THE OUTLINED AREA. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON THROUGH SUNDAY EVENING ACROSS PORTIONS OF THE AREA. ARZ074-075-LAZ007>009-015-016-023>026-MSZ040-041-047>049-053>066- 072>074-141945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- SHARKEY-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 234 PM CDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR . .DAY ONE...TONIGHT AND SUNDAY THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50
In the hours before
Local storm report, Jun 13, 3:50 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG NEW HOPE 33.45N 88.32W
06/12/2009 LOWNDES MS PUBLIC
A FEW TREES WERE BLOWN DOWN AND POWER WAS OUT IN THE NEW
HOPE AREA.
&&
CMELocal storm report, Jun 13, 4:13 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND DMG 5 E DUCK HILL 33.63N 89.63W
06/12/2009 MONTGOMERY MS LAW ENFORCEMENT
A COUPLE TREES WERE BLOWN DOWN ALONG HWY 404 E OF DUCK
HILL.
&&
CMESpecial weather statement, Jun 13, 4:40 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 440 PM CDT SAT JUN 13 2009 MSZ026-132200- GRENADA MS- 440 PM CDT SAT JUN 13 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 7 MILES NORTHWEST OF LEFLORE AT 440 PM CDT...MOVING SOUTHEAST AT 15 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN WESTERN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY. CME
Local storm report, Jun 13, 4:41 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG WALTHALL 33.61N 89.28W
06/12/2009 WEBSTER MS PUBLIC
MANY TREES WERE BLOWN DOWN ACROSS THE COUNTY. DMG WAS SCT
IN NATURE.
&&
CMELocal storm report, Jun 13, 5:04 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TSTM WND DMG ACKERMAN 33.31N 89.17W
06/12/2009 CHOCTAW MS LAW ENFORCEMENT
A FEW TREES AND LARGE LIMBS DOWN AROUND TOWN.
&&
CMELocal storm report, Jun 13, 5:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL CALEDONIA 33.68N 88.33W
06/12/2009 E0.75 INCH LOWNDES MS PUBLIC
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:03 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 27 min |
| Jun 12, 7:32 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 13 min |
| Jun 13, 4:50 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 55 min |
| Jun 13, 5:48 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 57 min |
| Jun 13, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 28 min |
| Jun 13, 7:08 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 43 min |
| Jun 13, 9:04 AM CDT | Flash Flood Warning | JAN | Carroll, Choctaw, Montgomery | 2 hr |
| Jun 13, 9:13 AM CDT | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 2 hr |
| Jun 13, 4:47 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 43 min |
| Jun 13, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery | 37 min |
| Jun 13, 6:01 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 47 min |
| Jun 13, 6:53 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 67 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.